Skip navigation
Please use this identifier to cite or link to this item: http://ela.kpi.ua/handle/123456789/14169
Title: Восстановления функциональных закономерностей на основе многочленов Гегенбауэра
Other Titles: Відновлення функціональних закономірностей на основі многочленів Гегенбауера
Recovery of functional regularities based on Gegenbauer polynomials
Authors: Панкратова, Н. Д.
Бузань, И. В.
Дашук, В. А.
Панкратова, Наталія Дмитріївна
Бузань, Ігор Валентинович
Дашук, Валерій Олександрович
Pankratova, N. D.
Buzan, I. V.
Dashuk, V. О
Issue Date: 2015
Publisher: Політехніка
Citation: Панкратова, Н. Д. Восстановления функциональных закономерностей на основе многочленов Гегенбауэра / Н. Д. Панкратова, И. В. Бузань, В. А. Дашук // Системні дослідження та інформаційні технології : міжнародний науково-технічний журнал. – 2015. – № 2. – С. 88–96. – Бібліогр.: 9 назв.
URI: http://ela.kpi.ua/handle/123456789/14169
Appears in Collections:Системні дослідження та інформаційні технології: міжнародний науково-технічний журнал, № 2

Files in This Item:
File Description SizeFormat 
GM_Pankratova_Dash_Buz_N2_2015.pdf358.66 kBAdobe PDFThumbnail
View/Open
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.